MAUDE Adverse Event Report: ARTHREX, INC. #2 FIBERSTICK, #2 FIBERWIRE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. #2 FIBERSTICK, #2 FIBERWIRE; POLYETHYLENE SYNTHETIC SUTURE
Model Number #2 FIBERSTICK, #2 FIBERWIRE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/24/2024, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2923phs suture anchor does not perform its function, and an ar-7209 fiberstick tore.This occurred during a hip arthroscopy procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
#2 FIBERSTICK, #2 FIBERWIRE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20685993
Report Number1220246-2024-08530
Device Sequence Number7262748
Product Code GAT
UDI-Device Identifier00888867041370
UDI-Public00888867041370
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number#2 FIBERSTICK, #2 FIBERWIRE
Device Catalogue NumberAR-7209
Device Lot Number22950
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown